MAUDE Adverse Event Report: ZHENJIANG ASSURE MEDICAL EQUIPMENT CO LTD DRIVEMEDICAL; WHEELCHAIR, MECHANICAL, PRODUCT CODE: IOR

ZHENJIANG ASSURE MEDICAL EQUIPMENT CO LTD DRIVEMEDICAL; WHEELCHAIR, MECHANICAL, PRODUCT CODE: IOR
Model Number CX418ADDA-ELR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Laceration(s) (1946); Concussion (2192); Convulsion/Seizure (4406)
Date of Event 09/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a wheelchair by the provider who stated the end user was sitting in the wheelchair and a wheel broke causing the end user to fall to the floor.The end user was hospitalized with a concussion, seizures, and a forearm skin tear.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVEMEDICAL
Common Device Name
WHEELCHAIR, MECHANICAL, PRODUCT CODE: IOR
Manufacturer (Section D)
ZHENJIANG ASSURE MEDICAL EQUIPMENT CO LTD
no.297/799, chuqiao road
no.39, hengtong road
zhenjiang, jiangsu 21200 9
CH  212009
Manufacturer (Section G)
ZHENJIANG ASSURE MEDICAL EQUIPMENT CO LTD
no.297/799, chuqiao road
no.39, hengtong road
zhenjiang, jiangsu 21200 9
CH   212009
Manufacturer Contact
ying mei
no.297/799, chuqiao road
no.39, hengtong road
zhenjiang, jiangsu 21200-9
CH   212009
MDR Report Key23387834
Report Number3007309323-2025-00056
Device Sequence Number14681489
Product Code IOR
UDI-Device Identifier00822383528335
UDI-Public(01)00822383528335
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Repair,Inspection
Type of Report Initial
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCX418ADDA-ELR
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/20/2024
Initial Report FDA Received Date10/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown
Patient Weight65 KG